# SDR NOCA16306

- Difficulty date: September 29, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 765-840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SIDEWALL 2-ANGLE.  REMOVED CORROSION IAW SRM 51-10-02.  REINSPECT AND EVALUATE FOR CORROSION LEVEL, TREATED, PRIMED AND PAINTED AREA PER SRM 51-20-01.
